Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    radar1234's Avatar
    radar1234 is offline Member
    Join Date
    Jun 2004
    Location
    canada
    Posts
    829

    1-tu question!!!!!

    i just finished a bottle at a dose of 3 a day for 3 weeks. i have noticed more strength and leanness.i bought another bottle today. should i do another 3 weeks or should i take a few weeks off???

  2. #2
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    It's fine to take 1-tu for 6 weeks straight, just make sure to do pct.

  3. #3
    radar1234's Avatar
    radar1234 is offline Member
    Join Date
    Jun 2004
    Location
    canada
    Posts
    829
    why a pct??

  4. #4
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    You will lose most if not all and more of your gains from low testosterone levels (due to hpta suppression) not being able to support the muscle weight. And you will get fat from the estrogen rebound and run the risk of gyno from the estrogen rebound.
    Last edited by nsa; 06-13-2004 at 04:16 PM.

  5. #5
    zOaib's Avatar
    zOaib is offline VET
    Join Date
    Feb 2004
    Location
    Kingdom Of Heaven !
    Posts
    2,739
    very true , hey sorry to hijack this thread , but man today was my last day from M1T 2 weeks and i did 2 weeks of 1-tu before that ............ i think m1t gave me some bloatin and water retention , but strength wise am good i was benchin 145 regularly and now i can go up to 160 easy ........... i am still a puny dude i only weigh 185 and just did my weigh in am 194 ...... will know how much muscle i gianes after my PCT , cause right now i think it might be water but not certain cause my bi'z are poppin the hell out , and tri'z too . well will post soon !

  6. #6
    nsa
    nsa is offline King of Supplements
    Join Date
    Mar 2004
    Location
    east coast
    Posts
    5,484
    It's most likely the phosphocreatine in your muscles instead of water. So if you use creatine during pct, you should not lose much weight at all.

  7. #7
    zOaib's Avatar
    zOaib is offline VET
    Join Date
    Feb 2004
    Location
    Kingdom Of Heaven !
    Posts
    2,739
    well i dont use creatine , so i wont be using it ! .......... but tthat 7 keto dhea i am using is amazing ............... i took 2 25 mg gel caps ........... and first it took the bloat away and the water ......... and i feel quite hard .......... will see cause ill be usin it in my PCT with trib , clomid and nolva !

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •